Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Homogeneity and Cantor manifolds

Author: Paweł Krupski
Journal: Proc. Amer. Math. Soc. 109 (1990), 1135-1142
MSC: Primary 54F45; Secondary 54C10
MathSciNet review: 1009992
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some consequences of generalized homogeneity are observed in dimension theory of metrizable spaces. In particular, if $ X$ is a connected, locally compact, metric space which is homogeneous with respect to open 0-dimensional mappings and if $ \dim X = n \geq 1(\dim X = \infty )$, then no subset of dimension $ \leq n - 2$ (respectively, of a finite dimension) separates $ X$. Thus, homogeneous continua are Cantor manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54C10

Retrieve articles in all journals with MSC: 54F45, 54C10

Additional Information

Keywords: Homogeneous space, open mapping, finite-dimensional mapping, Cantor manifold, infinite-dimensional space
Article copyright: © Copyright 1990 American Mathematical Society